RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 3, Pages 77–140 (Mi izv23)  

This article is cited in 2 scientific papers (total in 2 papers)

Multiplicative arithmetic of theta-series of odd quadratic forms

V. G. Zhuravlev

Vladimir State Pedagogical University

Abstract: We study the action of the operators of symplectic Hecke rings of arbitrary degree on the theta-series of positive definite quadratic forms in an odd number of variables with vector-valued spherical coefficients corresponding to irreducible representations of the unitary group. We find a correspondence between generators of the Hecke rings and generalized Eichler–Brandt matrices. We apply these results to obtain conditions for linear dependence of theta-series, necessary conditions for lifting automorphic eigenforms on the orthogonal group to Siegel modular eigenforms, and an Euler expansion for symmetric Dirichlet series as a product of local zeta-functions with coefficients computed explicitly in terms of Eichler–Brandt matrices.

Full text: PDF file (5314 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:3, 517–578

Bibliographic databases:

MSC: 11E04, 11F27, 11F30, 11F46, 11F66
Received: 04.04.1994

Citation: V. G. Zhuravlev, “Multiplicative arithmetic of theta-series of odd quadratic forms”, Izv. RAN. Ser. Mat., 59:3 (1995), 77–140; Izv. Math., 59:3 (1995), 517–578

Citation in format AMSBIB
\Bibitem{Zhu95}
\by V.~G.~Zhuravlev
\paper Multiplicative arithmetic of theta-series of odd quadratic forms
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 3
\pages 77--140
\mathnet{http://mi.mathnet.ru/izv23}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347079}
\zmath{https://zbmath.org/?q=an:0894.11021}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 3
\pages 517--578
\crossref{https://doi.org/10.1070/IM1995v059n03ABEH000023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ19700004}


Linking options:
  • http://mi.mathnet.ru/eng/izv23
  • http://mi.mathnet.ru/eng/izv/v59/i3/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Asch, F. Blij, “Integral quadratic forms and Dirichlet series”, Ramanujan J, 2010  crossref  zmath  isi
    2. Lynne H. Walling, “A formula for the action of Hecke operators on half-integral weight Siegel modular forms and applications”, Journal of Number Theory, 133:5 (2013), 1608  crossref
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:167
    Full text:59
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019